# SDR DL757060942

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 63,340 hours, 30,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31111
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DAMAGED FASTENER WAS FOUND UNDERNEATH THE SKY RADIO ANTENNA DOUBLER.  THE SKIN SURROUNDING THE DAMAGE HOLE WAS TRIMMED OUT AND REPAIRED WITH A BOEING APPROVED REPAIR PER ERA 455640-14
